# SDR ASAA2016012314960

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,178 hours, 2,036 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C11895
- Condition: Damaged
- Location: Ee Bay
- Part time: 6,178 hours, 2,036 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUXILIARY BATTERY SHOWS 27 VOLTS AND A CONSTANT CHARGE OF 2 AMP THROUGHTOUT FLIGHT, ABNORMAL.  ACFT GROUNDED.  ACCOMPLISHED AUXILIARY BATTERY CHARGER.  OPS TEST REF AMM 24-31-31.  OPS TEST NORMAL, NO FAULTS.  DURING GVI OF AUXILIARY CHARGER FOUND ARCING DAMAGE ON TERMINAL LUG ON CABLE W2532-0526-02.  REPLACED AUXILIARY BATTERY  CHARGER REF AMM 24-31-31 & TERMINAL LUG ON CABLE WAS R & R REF WDM 24-31-12, SWPM 20-00-13, 20-30-11.  MAIN & AUXILIARY BATTERIES WERE REPLACED DUE TO THE ARCING DAMAGE AS A PRECAUTION. OPS TEST NORMAL.
